# SDR SWAA2023021489755

- Difficulty date: January 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FRONT SPAR WEB BOOST PUMP IFSS 120 AT LT WING 2023-37834<[01] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00HDJ3H;[02] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00HDJ3H
